Luca Marchese

RTDB, Dipartimento di Matematica, Università di Bologna (on leave from Université Paris 13).

Address: Piazza di Porta San Donato 5, 40126, Bologna, Italia

E-mail: luca.marchese4 (at)

Research: interval exchange transformations, rational billiards, dynamics in moduli spaces, diophantine approximation.

My papers on Arxiv:

13) L. Marchese: "On the measure of products from the middle-third Cantor set". Paper

12) L. Marchese: "A genus 4 origami with minimal hitting time and an intersection property". To appear in Illinois Journal of Mathematics Paper

11) L. Marchese: "Transfer operators and dimension of bad sets for non-uniform Fuchsian lattices". Paper

10) L. Marchese: "On good approximations and the Bowen-Series expansion". To appear in Bulletin of the Australian Mathematical Society. Paper

9) L. Marchese, L. Palmisano: "Full families of generalized interval exchange transformations". Nonlinearity, Vol. 32, n. 1 (2019) 110-142. Paper

8) M. Artigiani, L. Marchese, C. Ulcigrai: "Persistent Hall rays for Lagrange spectra at cusps of Riemann surfaces". Ergodic Theory and Dynamical Systems, Vol. 40, n. 8 (2020) 2017-2072. Paper

7) D. H. Kim, L. Marchese, S. Marmi: "Long hitting time for translation flows and L-shaped billiards". Journal of Modern Dynamics, Volume 14, 2019, 291-353. Paper

6) P. Hubert, S. Lelièvre, L. Marchese, C. Ulcigrai: "The Lagrange spectrum of some square-tiled surfaces". Israel Journal of Mathematics, vol. 225 (2018), no. 2, 553-607. Paper

5) L. Marchese, R. Treviño, S. Weil: "Diophantine approximations for translation surfaces and planar resonant sets". Commentarii Mathematici Helvetici, Volume 93, Issue 2 (2018), 225-289. Paper

4) M. Artigiani, L. Marchese, C. Ulcigrai: "The Lagrange spectrum of a Veech surface has a Hall ray". Geometry, Groups and Dynamics, Volume 10, Issue 4 (2016), 1287-1337. Paper

3) P. Hubert, L. Marchese, C. Ulcigrai: "Lagrange spectra in Teichmüller dynamics via renormalization". Geom. Funct. Anal. 25 (2015), no.1, 180-255. Paper

2) L. Marchese: "Khinchin type condition for translation surfaces and asymptotic laws for the Teichmüller flow". Bull. Soc. Math. France, 140, fascicule 4 (2012), 485-532. Paper

1) L. Marchese: "The Khinchin theorem for interval exchange transformations". J. Mod. Dyn., Volume 5, No.1 (2011), 123-183. Paper